# SDR SWAA2023011076565

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA AFT PRESSURE BULKHEAD LT CORNER BRACKET CRACKED, BS 1016.   REMOVED THE BRACKET IAW SRM 51-40-02, FABRICATED A NEW BRACKET IAW DWG 69-43232.   LOCATED AND DRILLED THE BULKHEAD BRACKET IAW SRM 51-40-05.   INSTALLED THE BULKHEAD BRACKET IAW SRM 51-40-02-0G-0.
